Posted 4/11/2008 4:29 PM (GMT -6)
Hi Renee, I have not taken it. So I don't have much to say. Hopfully it will be a short term problem. I had cervical cancer when I was 26 and was afraid to take it because I worried about breast cancer. I guess lupus and adrenal problems can cause a problem and need for DHEA. Perhaps your body is out of wak from steroids? That can cause it too. I thought I had seen it over the counter before but I could be wrong. Maybe you could go to a health food store and see if you can get a hormone replacement that isn't so expensive. Some tims I swear doctors think we are made of money. If there is a new drug out that seems to be the one my doctor wants me to have. Of course that's the one that costs the most.
I'm sorry I'm of no help but I wanted to at least use the opportunity to say hello! I hope you can get this under control. There are some programs avaialble to help out if you need drugs that you can't afford. You might try asking your pharmacist if he has a list of names that might help you. In fact they might be able to help you find OTC that will help. There are times when I have to tell my doctor sorry I won't be buying that. I do have insurance but they don't always cover everything.
let us know how it goes.
Lupus like symptoms, stage 4 COPD w/CHF, Cancer survivor. Osteoporosis,osteoarthritis
Prednisone,Plaquanil800mg,vicodin 4x5mg,Evista60mg, Effexor 150mg, HCTZ25/Triamterene37.5mg,Xanax 1.0 x3,Singular,nitro spray, aciphex, percocet 10mg.x4.,lasix,inderal,pot.chlor.,B12
I will never leave you nor forsake you!